# SDR UALA2013070204609

- Difficulty date: July 1, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1640, RBL 21-55, FLOORBEAM TEE HAS AREAS OF CORROSION.     FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02. REMOVED DAMAGED TEE AND PERFORMED INSPECTIONS.  LOCATED AND DRILLED REPAIR PARTS.  TREATED, PRIMED, PAINTED AND INSTALLED REPAIR PARTS IAW ECRA 5310-0553 6, SRM 51-40-02 AND DWGS 146N5230, 146N5252 AND 146N5230.
